# SDR 2016FA0000612

- Difficulty date: May 28, 2015
- Submitted: December 10, 2016
- Operation: General aviation
- Aircraft: N900TK
- Make and model: Socata TBM 700
- Aircraft serial: 1069
- Aircraft time: 27 hours
- Engine: Pwa PT6A66
- Engine time: 27 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063655A
- Part serial: 19729388
- Condition: Malfunctioned
- Location: Engine
- Part time: 27 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE IS SLOW TO START.  RECALIBRATED THE FCU.
